# SDR SWIA2018122845388

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 40,032 hours, 24,995 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR REMAINED OPEN AFTER GEAR CAME UP AFTER TAKE OFF, ALSO RECEIVED A PROX SYSTEM ONE FAULT STATUS MSG. RETURNED TO THE FIELD. (REPO FLT#9398) CLOSED RE-RIGGED PX30 IAW AMM. OPS CHECK GOOD. PROX SYSTEM 1 FAULT CLEARED.
